# SDR MALA030505

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- Aircraft time: 32,656 hours, 36,754 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

AFTER START ON FLIGHT 3093, CREW REPORTED FIRE IN RT ENGINE.  CREW TURNED ON THE HIGH PRESSURE BLEED THE ENGINE TEMP WAS 800, HP FELL OFF LINE, AND NG STARTED TO DROP TO 30 PERCENT, TEMP WENT TO 840 PROP STAYED AT 1040.  CREW RECEIVED THE FIRE SIGNAL AND DID FIRE SHUTDOWN AND BLEW THE FIRE BOTTLE.  MAINTENANCE REMOVED AND REPLACED FIRE BOTTLE, COMPLETED GROUND RUN OFF ENGINE HIGH PRESSURE BLEED WORKED NORMALLY.  NO DISCREPANCIES NOTED.
